# SDR AALA202412117770

- Difficulty date: October 3, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND OF FASTENER HOLE OF SPAR VERTICAL STRINGER IN CENTER FUSELAGE ON FRAME 36 NUMBER 5 ZONE 2. (CRACK DEPTH: 0.202 INCHES). MAINTENANCE ACCOMPLISHED REPAIR LOC. HORIZONTAL FLOOR BEAM AND VERTICAL STRINGER IN CENTER FUSELAGE ON FRAME 36 NUMBER 5 (Y-765) IAW EA 358601 AND RDWG JO R57112154 ISSUE C.
